Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Geometric Approach to the Representations of the Full Linear Group Over a Galois Field

R. Steinberg
Transactions of the American Mathematical Society
Vol. 71, No. 2 (Sep., 1951), pp. 274-282
DOI: 10.2307/1990691
Stable URL: http://www.jstor.org/stable/1990691
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Geometric Approach to the Representations of the Full Linear Group Over a Galois Field
Preview not available

Page Thumbnails

  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282